# SDR DALA2019111066516

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SHEAR TIE AT STA.1219 BETWEEN S36R AND 37R CORRODED BLENDED SHEAR TIE AT STA 1219 BETWEEN STRS 37R-36R, 0.008 REMOVED FROM 0.050 FOUND TO BE OUT OF LIMITS. REPLACED SHEAR TIE. (LP1347415)
